Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Spectral operators on locally convex spaces


Author: C. Ionescu Tulcea
Journal: Bull. Amer. Math. Soc. 67 (1961), 125-128
DOI: https://doi.org/10.1090/S0002-9904-1961-10535-1
MathSciNet review: 0123192
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. G. Bade, Unbounded spectral operators, Pacific J. Math. vol. 4 (1954) pp. 373-392. MR 63566
  • 2. N. Dunford, Spectral operators, Pacific J. Math. vol. 4 (1954) pp. 321-354. MR 63563
  • 3. N. Dunford and J. T. Schwartz, Spectral operators, Unpublished manuscript.
  • 4. A. Grothendieck, Espaces vectoriels topologiques, São Paulo, 1958. MR 77884
  • 5. L. Waelbroeck, Le calcul symbolique dans les algèbres commutatives, J. Math. Pures Appl. vol. 43 (1954) pp. 147-186. MR 73953
  • 6. J. H. Williamson, Linear transformations in arbitrary linear spaces, J. London Math. Soc. vol. 28 (1953) pp. 203-210. MR 55566


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10535-1

American Mathematical Society